Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child suffering from viral fever. Prescribed medication, child becoming adamant, aggressive. Medicinal side effects?

My daughter 2 years old is suffering from Viral fever for past 3 days. Her Doctor suggested us to give Taxim-0 oral suspension, Dolopar-125 mg and Relent. she seems to be getting better, but we notice some significant change in the behavior, like she is becoming Adamant for every thing, she is also getting aggressive and hyper active at times, are these the side effects of the medicine? What could be the reason, Please help us.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting.

Well if your daughter seems to develop humor disorder is probably as a result of either the fact that she is recovering from her infection or the fact that she has developed complications. Recovery phases from infection, even though most at times is characterized by improved appetite, good mood etc it can also be characterized by negative mode swings and hyper activity. My suggestion is that you should allow your daughter some few days to actually recover completely. If she is persistent with the aggressiveness, agitation and altered mental status, then you should probably see a doctor urgently as that could be a complication of the viral fever as encephalitis or meningitis are potent possible complications.
For now, there is no cause for alarm. Just give her some few days and she will be fine.

Dr Nsah
Answered: Wed, 30 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor